Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6032 Publications


2004 | Journal Article | IST-REx-ID: 8518
Koralov, L., Kaloshin, V., & Dolgopyat, D. (2004). Sample path properties of the stochastic flows. The Annals of Probability, 32(1A), 1–27. https://doi.org/10.1214/aop/1078415827
View | DOI
 

2003 | Journal Article | IST-REx-ID: 205
Browning, T. D. (2003). Counting rational points on cubic and quartic surfaces. Acta Arithmetica, 108(3), 275–295. https://doi.org/10.4064/aa108-3-7
View | DOI
 

2003 | Journal Article | IST-REx-ID: 206
Browning, T. D. (2003). A note on the distribution of rational points on threefolds. Quarterly Journal of Mathematics, 54(1), 33–39. https://doi.org/10.1093/qjmath/54.1.33
View | DOI
 

2003 | Journal Article | IST-REx-ID: 207
Browning, T. D. (2003). Sums of four biquadrates. Mathematical Proceedings of the Cambridge Philosophical Society, 134(3), 385–395. https://doi.org/10.1017/S0305004102006382
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
Browning, T. D. (2003). Counting rational points on diagonal quadratic surfaces. Quarterly Journal of Mathematics, 54(1), 11–31. https://doi.org/10.1093/qjmath/54.1.11
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 2337 | OA
Lieb, É., & Seiringer, R. (2003). Bose-Einstein condensation of dilute gases in traps . In Y. Karpeshina, R. Weikard, & Y. Zeng (Eds.) (Vol. 327, pp. 239–250). Presented at the Differential Equations and Mathematical Physics, American Mathematical Society. https://doi.org/10.1090/conm/327/05818
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2354 | OA
Seiringer, R. (2003). Ground state asymptotics of a dilute, rotating gas. Journal of Physics A: Mathematical and Theoretical, 36(37), 9755–9778. https://doi.org/10.1088/0305-4470/36/37/312
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2357 | OA
Lieb, É., Seiringer, R., & Yngvason, J. (2003). Poincaré inequalities in punctured domains. Annals of Mathematics, 158(3), 1067–1080. https://doi.org/10.4007/annals.2003.158.1067
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2358 | OA
Lieb, É., Seiringer, R., & Yngvason, J. (2003). One-dimensional Bosons in three-dimensional traps. Physical Review Letters, 91(15), 1504011–1504014. https://doi.org/10.1103/PhysRevLett.91.150401
View | DOI | Download (ext.)
 

2003 | Thesis | IST-REx-ID: 2414
Wagner, U. (2003). On k-Sets and Their Applications. ETH Zurich. https://doi.org/10.3929/ethz-a-004708408
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 2422
Wagner, U. (2003). On the rectilinear crossing number of complete graphs (pp. 583–588). Presented at the SODA: Symposium on Discrete Algorithms, SIAM.
View | Download (ext.)
 

2003 | Conference Paper | IST-REx-ID: 2423
Matoušek, J., & Wagner, U. (2003). New constructions of weak epsilon-nets (pp. 129–135). Presented at the SoCG: Symposium on Computational Geometry, ACM. https://doi.org/10.1145/777792.777813
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 2424
Giesen, J., & Wagner, U. (2003). Shape dimension and intrinsic metric from samples of manifolds with high co-dimension (pp. 329–337). Presented at the SoCG: Symposium on Computational Geometry, ACM. https://doi.org/10.1145/777792.777841
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3917
Cremer, S., & Heinze, J. (2003). Zwischen Hochzeitsflug und Brudermord: reproduktive Taktiken bei Ameisenmännchen. Blick in Die Wissenschaft, 12(15), 32–36.
View
 

2003 | Journal Article | IST-REx-ID: 3921
Anderson, C., Cremer, S., & Heinze, J. (2003). Live and let die: Why fighter males of the ant Cardiocondyla kill each other but tolerate their winged rivals. Behavioral Ecology, 14(1), 54–62. https://doi.org/10.1093/beheco/14.1.54
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3922
Cremer, S., & Heinze, J. (2003). Stress grows wings: Environmental induction of winged dispersal males in Cardiocondyla ants. Current Biology, 13(3), 219–223. https://doi.org/10.1016/S0960-9822(03)00012-5
View | DOI
 

2003 | Book Chapter | IST-REx-ID: 3991
Cheng, H., & Edelsbrunner, H. (2003). Area and perimeter derivatives of a union of disks. In Computer Science in Perspective: Essays Dedicated to Thomas Ottmann (Vol. 2598, pp. 88–97). Springer. https://doi.org/10.1007/3-540-36477-3_7
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3992
Edelsbrunner, H., & Koehl, P. (2003). The weighted-volume derivative of a space-filling diagram. PNAS, 100(5), 2203–2208. https://doi.org/10.1073/pnas.0537830100
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3993
Edelsbrunner, H., Harer, J., & Zomorodian, A. (2003). Hierarchical Morse-Smale complexes for piecewise linear 2-manifolds. Discrete & Computational Geometry, 30(1), 87–107. https://doi.org/10.1007/s00454-003-2926-5
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3994
Cheng, H., & Edelsbrunner, H. (2003). Area, perimeter and derivatives of a skin curve. Computational Geometry: Theory and Applications, 26(2), 173–192. https://doi.org/10.1016/S0925-7721(02)00124-4
View | DOI
 

Search

Filter Publications